# SDR DJSR20160216001

- Difficulty date: February 16, 2016
- Submitted: February 19, 2016
- Operation: General aviation
- Filed by: IFL Group Inc, repair station DJSR211D
- Aircraft: N481FL
- Make and model: Amd FALCON20
- Aircraft serial: 027
- Aircraft time: 19,228 hours, 15,717 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: A23721206
- Part serial: 727
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

NR 1 MLG WOULD NOT INDICATE DOWN.  PERFORMED EXTENTION PROCEDURE "B".  STILL NO DOWNLOCK INDICATION, LANDED WITHOUT INCIDENT.
